MAUDE Adverse Event Report: CAREFUSION, INC BD TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 406151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the sting ray disconnected from the epidural catheter during use with a bd tray epid cont we17g3.5 swc x3796.The following information was provided by the initial reporter: it was reported that the blue sting ray disconnected from the epidural catheter.The epidural worked fine during labor.I think the blue sting ray got disconnected after delivery but im not sure how/when.
 
Additional Manufacturer Narrative
One sample was received for evaluation.The sample evaluation was unable to confirm the reported failure mode.Only the connector was returned.The catheter was not returned.The connectors are one-time use and the failure mode cannot be replicated with a used connector.The complaint investigation was not able to confirm the reported failure mode and no contributing factors were able to be identified as p/n 8363805 and 8363809 are supplied parts.Consequently, a probable root cause could not be identified for the mannford manufacturing facility based on the investigation results.A dhr was not performed as the lot number is "unknown" for this complaint.
 
Event or Problem Description
It was reported that the sting ray disconnected from the epidural catheter during use with a bd tray epid cont we17g3.5 swc x3796.The following information was provided by the initial reporter: it was reported that the blue sting ray disconnected from the epidural catheter.The epidural worked fine during labor.I think the blue sting ray got disconnected after delivery but i¿m not sure how/when,.

Brand Name
BD TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key9225815
Report Number1625685-2019-00119
Device Sequence Number2090076
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number406151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;